On linear algebra of balance-binomial graphs


Kar K., Yilmaz F.

DISCRETE APPLIED MATHEMATICS, vol.243, pp.290-296, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 243
  • Publication Date: 2018
  • Doi Number: 10.1016/j.dam.2017.12.038
  • Title of Journal : DISCRETE APPLIED MATHEMATICS
  • Page Numbers: pp.290-296
  • Keywords: Adjacency matrix, Balancing numbers, Energy, NUMBERS

Abstract

In this work, we introduce balance-binomial graphs, whose entries of adjacency matrix are balance-binomial coefficients. Then we obtain some characteristic properties of the graph. (C) 2018 Elsevier B.V. All rights reserved.